Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 2, Pages 190–199 (Mi zvmmf4234)  

This article is cited in 1 scientific paper (total in 1 paper)

Minimum search in concave problems, using the sufficient condition for a global extremum

N. S. Vasil'ev

Moscow

Full text: PDF file (1340 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:1, 123–129

Bibliographic databases:

UDC: 519.853.6
Received: 28.06.1983

Citation: N. S. Vasil'ev, “Minimum search in concave problems, using the sufficient condition for a global extremum”, Zh. Vychisl. Mat. Mat. Fiz., 25:2 (1985), 190–199; U.S.S.R. Comput. Math. Math. Phys., 25:1 (1985), 123–129

Citation in format AMSBIB
\Bibitem{Vas85}
\by N.~S.~Vasil'ev
\paper Minimum search in concave problems, using the sufficient condition for a global extremum
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 2
\pages 190--199
\mathnet{http://mi.mathnet.ru/zvmmf4234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=783414}
\zmath{https://zbmath.org/?q=an:0585.90074}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 1
\pages 123--129
\crossref{https://doi.org/10.1016/0041-5553(85)90052-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4234
  • http://mi.mathnet.ru/eng/zvmmf/v25/i2/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Strekalovskii, “The search for a global maximum of a convex functional on an admissible set”, Comput. Math. Math. Phys., 33:3 (1993), 315–328  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:89
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021